Volume 186, Issue 1 – July 2017

The Apollonian structure of integer superharmonic matrices

Pages 1-67 by Lionel Levine, Wesley Pegden, Charles K. Smart

Chern’s conjecture for special affine manifolds

Pages 69-95 by Bruno Klingler

Tame distillation and desingularization by $p$-alterations

Pages 97-126 by Michael Temkin

Homological stability for moduli spaces of high dimensional manifolds. II

Pages 127-204 by Søren Galatius, Oscar Randal-Williams

Geometric monodromy — semisimplicity and maximality

Pages 205-236 by Anna Cadoret, Chun-Yin Hui, Akio Tamagawa

Wilkie’s conjecture for restricted elementary functions

Pages 237-275 by Gal Binyamini, Dmitry Novikov

Dynamical spectral rigidity among $\mathbb{Z}_2$-symmetric strictly convex domains close to a circle (Appendix B coauthored with H. Hezari)

Pages 277-314 by Jacopo De Simoi, Vadim Kaloshin, Qiaoling Wei

Corrigendum to the paper “On the $\boldsymbol{K^2}$ of degenerations of surfaces and the multiple point formula”

Pages 315-318 by A. Calabri, C. Ciliberto, F. Flamini, R. Miranda

Editors’ Note on “Invariant differential operators and eigenspace representations on an affine symmetric space”

Pages 319-319 by Editors of the Annals of Mathematics